Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Irritation between thighs, using old boxers. On panderm cream. Is this rash due to sex with commercial sex worker?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
Since yesterday I have irritations between the legs, I think it s because of a boxer I ve never wear before and I wear it to sleep on the night.
I went to the pharmacy and they gave me panderm cream, is it ok.
How long will it take for this to go away, it is painful and uncomfortable
I had safe sex (with condom) last week with a professional sex workerThank you
Posted Thu, 3 May 2012 in Skin Hair and Nails
Answered by Dr. Jasvinder Singh 12 minutes later

Thanks for posting your query.

1)     One of the causes could be contact dermatitis or allergic reaction to the texture of the boxer. It can be because the area has come in contact with an allergen which can cause such itching. The other possibility is of friction rub or chafing. Chafing is basically skin irritation and redness which occurs when skin rubs against skin or clothing.

2)     Second possibility is of intertrigo skin. It is a skin condition caused by inflammation of the skinfolds aggravated by heat, moisture, maceration, friction, and lack of air circulation and is caused by two skin surfaces rubbing or pressing against each other.

Follow these methods for a quick relief from this redness:

1)     Wear cotton clothes and underwear and avoid wearing any coarse or synthetic material. When doing exercise wear athletic tights or cycling shorts.

2)     Wear clean and dry clothes and use a mild detergent to wash them. Dried sweat, chemicals, dirt, and other debris may aggravate the condition.

3)     You can apply some calamine lotion at the rash, as it will help in soothing the skin.

4)     Application of mild corticosteroid cream and oral antiinflammatories after a prescription from your doctor are helpful in reduction of the redness and inflammation. You can continue Panderm cream application also.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Please accept my answer in case you have no follow up queries.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor